# SDR 02FDEA00667

- Difficulty date: September 17, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 24,975 hours, 5,616 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TRANSVERSE FRAME AT STA Y-1701  RT SIDE DENTED & CRACKED APPROX 2 INCHES LONG.  R&R FRAME PER SRM 53-30-00 VOL I.
